# SDR CALA2025122912484

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW FRAME POST HOLE NR 3 CRACKED AT PRECOLD WORKED HOLE. CURRENT HOLE SIZE .297 INCHES.  REPAIRED THE L3 WINDOW FRAME IAW REO-G25698 AND ECRA 5310-08756.
